# SDR CA120905006

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 112
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE3YR1
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 442711
- Condition: Corroded
- Location: Elevator
- Part time: 4,724 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOLES CORRODED IN BOTTOM OF ELEVATOR HORN WHICH COULD CAUSE FAILURE OF THE HORN AND CAUSE LOSS OF ELEVATOR CONTROL OF THE AIRCRAFT.
